# SDR FDEA201107293027

- Difficulty date: July 29, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N921FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24924
- Aircraft time: 69,431 hours, 21,984 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: 80330035
- Part serial: 890C33
- Condition: Discharged
- Location: L1 Door Assist
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN OPENING L1 DOOR THE DOOR ASSIST BOTTLE DEPRESSURISED.  REMOVED L1 DOOR RESERVOIR BOTTLE IAW MM 52-11-30-4.   NEW RESERVOIR BOTTLE IS BAD FROM STOCK.  NO SERVICABLE BOTTLES IN MEM NIS.
